# SDR 97ZZZX1233

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N962CC
- Make and model: Cessna 210R
- Aircraft serial: 21064986
- Engine: Cont IO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 653446A5
- Condition: Cracked
- Location: Nr 2
- Part time: 1,297 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TCM SB 96-12, CONTINUED AIRWORTHINESS INSTRUCTIONS FOR TCM CYLINDERS, BUBBLES WERE FOUND ACCUMULATING AROUND THE NR 2 CYLINDER UPPER SPARK PLUG HOLE.  INSPECTION REVEALED A CRACK AT THE SPARK PLUG HOLE.  THE CRACK ORIGINATED AT THE 3 O'CLOCK POSITION AND EXTENDED AFT TOWARD THE FUEL NOZZLE HOLE.
